Abatacept-induced psoriasis

David Silverman, Alyce M. Oliver

Research output: Contribution to journalLetter

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)117-118
Number of pages2
JournalCutis
Volume88
Issue number3
StatePublished - Sep 1 2011

Fingerprint

Immunoconjugates
Antirheumatic Agents
Psoriasis
Rheumatoid Arthritis
Abatacept

ASJC Scopus subject areas

  • Dermatology

Cite this

Silverman, D., & Oliver, A. M. (2011). Abatacept-induced psoriasis. Cutis, 88(3), 117-118.

Abatacept-induced psoriasis. / Silverman, David; Oliver, Alyce M.

In: Cutis, Vol. 88, No. 3, 01.09.2011, p. 117-118.

Research output: Contribution to journalLetter

Silverman, D & Oliver, AM 2011, 'Abatacept-induced psoriasis', Cutis, vol. 88, no. 3, pp. 117-118.
Silverman D, Oliver AM. Abatacept-induced psoriasis. Cutis. 2011 Sep 1;88(3):117-118.
Silverman, David ; Oliver, Alyce M. / Abatacept-induced psoriasis. In: Cutis. 2011 ; Vol. 88, No. 3. pp. 117-118.
@article{d9ae461776954ead827f88151e52a866,
title = "Abatacept-induced psoriasis",
author = "David Silverman and Oliver, {Alyce M.}",
year = "2011",
month = "9",
day = "1",
language = "English (US)",
volume = "88",
pages = "117--118",
journal = "Cutis",
issn = "0011-4162",
publisher = "Quadrant Healthcom Inc.",
number = "3",

}

TY - JOUR

T1 - Abatacept-induced psoriasis

AU - Silverman, David

AU - Oliver, Alyce M.

PY - 2011/9/1

Y1 - 2011/9/1

UR - http://www.scopus.com/inward/record.url?scp=82355160634&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=82355160634&partnerID=8YFLogxK

M3 - Letter

VL - 88

SP - 117

EP - 118

JO - Cutis

JF - Cutis

SN - 0011-4162

IS - 3

ER -